# SDR VTZA98101

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6458 - IAD-PIT - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO CAPTS ADI WOULD NOT COME ON LINE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CAPTAINS ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
